MathSciNet Relay Station
MathSciNet bibliographic data
MR510810 (80a:15020) 15A48 (52A20)
Barker, George Phillip Perfect cones. Linear Algebra Appl. 22 (1978), 211–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement